Journal of Symbolic Logic

Corrigendum to "Taxonomies of Model-Theoretically Defined Topological Properties"

Paul Bankston

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

An error has been found in the cited paper; namely, Theorem 3.1 is false.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 425-426.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743647

Mathematical Reviews number (MathSciNet)
MR1133075

Zentralblatt MATH identifier
0734.03025

JSTOR
links.jstor.org

Citation

Bankston, Paul. Corrigendum to "Taxonomies of Model-Theoretically Defined Topological Properties". J. Symbolic Logic 56 (1991), no. 2, 425--426. https://projecteuclid.org/euclid.jsl/1183743647


Export citation